| Model Number |
02.07.1205L |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
01/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 9 months after primary, the patient came in reporting pain due to a cemented tibial tray loosening and the cause is unknown.The surgeon revised the tibia and insert.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 28 january 2025.Lot 2236494: (b)(4) items manufactured and released on 05-dec-2022.Expiration date: 2027-11-21.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Conclusions: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.